MAUDE Adverse Event Report: APPLIED MEDICAL RESOURCES CFF73, 12X100 KII FIOS ADVFIX 6/BX; LAPAROSCOPE, GENERAL & PLASTIC SURGERY

APPLIED MEDICAL RESOURCES CFF73, 12X100 KII FIOS ADVFIX 6/BX; LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Model Number CFF73
Medical Device Problem Codes Break (1069); Gas/Air Leak (2946)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/27/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The event device is anticipated to be returned to applied medical for evaluation.A follow-up report will be provided upon completion of the investigation.
 
Event or Problem Description
Procedure performed: gastrectomy.Event description: report from the applied medical representative: after abdominal insertion, co2 was injected.There was air leak from the cannula.The device was replaced with the new device.There was no instrument used at the time of the incident.Product is available for return.Additional information received via email on 02jan2023 from the applied medical representative: it is difficult to verify exactly where the break occurred.The trocar was inserted without rotation.There was no difficulty during insertion.The break was considered to be a clean break, but it is difficult to verify the details because the dealer has the event unit now.The break didn't cause particulation.The trocar was not used with a robot.The image of the broken cannula is not available.Type of intervention: the case was completed with the new device.Patient status: there was no problem with the patient.
 
Additional Manufacturer Narrative
The event unit was returned to applied medical for evaluation.Testing was performed on the event unit.However, the complainant¿s experience of cannula breakage could not be confirmed as the cannula met current specifications and there were no visible non-conformances.Applied medical has reviewed the details surrounding the event and related products and is unable to determine the cause of the reported event based on the evaluation of the returned unit.This event was initially reported based on the description of the event.However, based on the evaluation of the returned unit, applied medical determined that this event is not reportable as the cannula breakage could not be confirmed and the air leakage is unlikely to cause or contribute to death or serious injury.
 
Event or Problem Description
Procedure performed: gastrectomy event description: report from the applied medical representative: after abdominal insertion, co2 was injected.There was air leak from the cannula.The device was replaced with the new device.There was no instrument used at the time of the incident.Product is available for return.Additional information received via email on 02jan2023 from the applied medical representative: it is difficult to verify exactly where the break occurred.The trocar was inserted without rotation.There was no difficulty during insertion.The break was considered to be a clean break, but it is difficult to verify the details because the dealer has the event unit now.The break didn't cause particulation.The trocar was not used with a robot.The image of the broken cannula is not available.Type of intervention: the case was completed with the new device.Patient status: there was no problem with the patient.

Brand Name
CFF73, 12X100 KII FIOS ADVFIX 6/BX
Common Device Name
LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
APPLIED MEDICAL RESOURCES
22872 avenida empresa
rancho santa margarita CA 92688
Manufacturer Contact
farah azmi
22872 avenida empresa
rancho santa margarita, CA 92688
9497138710
MDR Report Key16105948
Report Number2027111-2023-00304
Device Sequence Number18051430
Product Code GCJ
UDI-Device Identifier00607915117658
UDI-Public(01)00607915117658(17)250403(30)01(10)1445213
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K083638
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/24/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/03/2025
Device Model NumberCFF73
Device Catalogue Number101245501
Device Lot Number1445213
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/28/2022
Supplement Date Received by Manufacturer12/28/2022
Initial Report FDA Received Date01/05/2023
Supplement Report FDA Received Date10/24/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/04/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown